# SDR SWAA2024010210829

- Difficulty date: October 15, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 64,738 hours, 38,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRAP LOC BS 787 PLUS 6 INCHES AND BTW STR 25R TO STR 26R AT AFT CARGO COMPARTMENT 2023-651778<[01] REPLACED STRAP LOC BS 787 PLUS 6 INCHES AND BTW STR 25R TO STR 26R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9.;[02] COMPLETE TASK CERTIFIED
